Journal d’Analyse Mathématique

, Volume 25, Issue 1, pp 289–309 | Cite as

Polynomials with maximal derivative

  • Stephen D. Fisher


Convex Hull Unit Disc Orthogonal Polynomial Jordan Curve Harmonic Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Fekete, On the structure of extremal polynomials,Proc. Nat. Acad. Sci.,37 (1951), 95–103.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    M. Fekete, and J. L. Walsh, On the asymptotic behavior of polynomials with extremal properties, and of their zeros,J. d'Analyse Math.,4 (1955), 49–87.MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    S. N. Mergelyan, Uniform approximation to functions of a complex variable, A.M.S. Translations 101 (1954).Google Scholar
  4. 4.
    W. E. Sewell, Degree of approximation by polynomials in the complex plane, Annals of Mathematics Studies No. 9, Princeton University Press, Princeton, N.J., 1942.Google Scholar
  5. 5.
    G. Szegö,Orthogonal polynomials, A.M.S. Colloquium Publication, Vol. XXIII, rev. ed., A.M.S., Providence, R.I., 1959.MATHGoogle Scholar
  6. 6.
    J. L. Walsh,Interpolation and approximation by rational functions in the complex domain, A.M.S. Colloquium Publication, Vol. XX, 3rd ed., A.M.S., Providence, R.I., 1956.Google Scholar

Copyright information

© Journal d’Analyse Mathématique (B. A. and V. Amirà) 1972

Authors and Affiliations

  • Stephen D. Fisher
    • 1
  1. 1.Department of MathematicsNorthwestern UniversityEvanstonU.S.A.

Personalised recommendations